# SDR DALA2025100307211

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,874 hours, 28,062 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON LT WINDSHIELD, CENTER POST, LOWER ATTACHMENT AREA, UPPER RADIUS, FRONT WINDSHIELD FRAMING , RT WINDSHIELD, CENTER POST, LOWER ATTACHMENT AREA, LOWER RADIUS, FRONT WINDSHIELD FRAMING.  COMPLIED WITH ER/A 628585-14AD. (1230430).
